MathSciNet Relay Station
MathSciNet bibliographic data
MR2357995 (2009a:35205) 35Q53 (35B30 76B03)
Burq, Nicolas; Planchon, Fabrice On well-posedness for the Benjamin-Ono equation. Math. Ann. 340 (2008), no. 3, 497–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement